MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN X4 CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D

BOSTON SCIENTIFIC CORPORATION DYNAGEN X4 CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D
Model Number G156
Medical Device Problem Codes Signal Artifact/Noise (1036); High impedance (1291); Over-Sensing (1438); Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574); Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) system, implanted with a non-boston scientific right ventricular (rv) lead, exhibited consistently high, out-of-range pace impedance measurements greater than 3,000 ohms and low r-waves.This nearly 300 episodes were stored starting in september 10 with noise and significant oversensing, three bursts of inappropriate anti-tachycardia pacing (atp), and 23 inappropriate shocks.Therapy was not exhausted, and normal sinus rhythm was observed after each shock.Technical services (ts) discussed troubleshooting options and possible causes, such as lead fracture.There was approximately 11 months remaining on the battery, and the lead revision may be considered at the upcoming device changeout.This crt-d system remains in service.No interventions or additional adverse patient effects were reported at this time.
 
Additional Manufacturer Narrative
The local area field representative was contacted for additional information regarding event cause and resolution.At this time, no further information is available.Should additional information become available this report will be updated.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.Correction to e1: correction to initial reporter's name.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) system, implanted with a non boston scientific right ventricular (rv) lead, exhibited consistently high, out-of-range pace impedance measurements greater than 3,000 ohms and low r-waves.This nearly 300 episodes were stored starting in september 10 with noise and significant oversensing, three bursts of inappropriate anti-tachycardia pacing (atp), and 23 inappropriate shocks.Therapy was not exhausted, and normal sinus rhythm was observed after each shock.Technical services (ts) discussed troubleshooting options and possible causes, such as lead fracture.There was approximately 11 months remaining on the battery, and the lead revision may be considered at the upcoming device changeout.This crt-d system remains in service.No interventions or additional adverse patient effects were reported at this time.Additional information received reported that this crt-d was explanted and replaced due to normal battery depletion (nbd).At the routine device changeout, the non boston scientific rv lead was surgically abandoned and replaced.No adverse patient effects were reported.The crt-d was returned for analysis.
 
Event or Problem Description
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) system, implanted with a non-boston scientific right ventricular (rv) lead, exhibited consistently high, out-of-range pace impedance measurements greater than 3,000 ohms and low r-waves.This nearly 300 episodes were stored starting in september 10 with noise and significant oversensing, three bursts of inappropriate anti-tachycardia pacing (atp), and 23 inappropriate shocks.Therapy was not exhausted, and normal sinus rhythm was observed after each shock.Technical services (ts) discussed troubleshooting options and possible causes, such as lead fracture.There was approximately 11 months remaining on the battery, and the lead revision may be considered at the upcoming device changeout.This crt-d system remains in service.No interventions or additional adverse patient effects were reported at this time.Additional information received reported that this crt-d was explanted and replaced due to normal battery depletion (nbd).At the routine device changeout, the non-boston scientific rv lead was surgically abandoned and replaced.No adverse patient effects were reported.The crt-d was returned for analysis.
 
Additional Manufacturer Narrative
Correction to e1: correction to initial reporter's name.The returned device was thoroughly inspected and analyzed upon receipt at our post market quality assurance laboratory.Pin gage testing, designed to verify proper port dimensions, was completed.Each port measured as expected.The device was then exposed to simulated heart load conditions, and the pacing, and sensing functions were tested.Impedance testing was completed, and all measurements were within normal limits.The device operated appropriately with no interruptions in therapy output at the returned programmed settings.A series of electrical tests was also performed, and again, normal device function was observed.Analysis did not identify any device characteristics that would have caused or contributed to the reported clinical observations.The associated investigation also determined that this device exhibited intermittent changes in impedance measurements with no conclusive evidence of a product performance issue or inadequate lead-to-device connection.Engineering analysis and testing of returned products has determined that repeated, small movements of the lead terminal ring along with variances in the connection contact force and surface roughness can impact the connection between the spring contact and the lead ring, resulting in intermittent changes in impedance measurement.

Brand Name
DYNAGEN X4 CRT-D
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23344350
Report Number2124215-2025-74914
Device Sequence Number21218505
Product Code NIK
UDI-Device Identifier00802526534669
UDI-Public(01)00802526534669(17)200115
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/15/2020
Device Model NumberG156
Device Catalogue NumberG156
Device Lot Number379265
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Supplement Date Received by Manufacturer10/17/2025
10/17/2025
12/31/2025
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date10/31/2025
10/31/2025
01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexFemale